MathSciNet Relay Station
MathSciNet bibliographic data
MR679434 65N30
Schatz, A. H.; Wahlbin, L. B. On the finite element method for singularly perturbed reaction-diffusion problems in two and one dimensions. Math. Comp. 40 (1983), no. 161, 47–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement